Welcome Guest! To enable all features please Login or Register.

Notification

Icon
Error

debbie
#1 Posted : 15 August 2017 05:18:06(UTC)
debbie

Rank: Advanced Member

Groups: Registered
Joined: 11/02/2011(UTC)
Posts: 244
Woman
United Kingdom
Location: radcliffe manchester

Was thanked: 5 time(s) in 5 post(s)
Hi Debbie here,
Long time no see, or hear,
I have battled through this wonderful? Summer ?
Well not without its depressive moments,
Just recently my depression has crept back, I have managed to keep it at bay most of the time by trying to get out in between the showers, excercise on my treadmill, and just keep busy,
Has I write the sad is like a heavy grey cloud over my head, I noticed the nights closing in recently, which marks a slippery slope to winter,
Sleep is disturbed waking at all ours after dropping off at around 1 am due to my mind racing, even small tasks feel like a up hill battle to do,
I have taken 10 mg citalopram now for nearly two years and I have found my depression is creeping in my life again, I visited my gp around two weeks ago, who gave me 20 mg now to take, I had been reserving use with it being summer?
Sadly I can no longer cope on10mg by the looks of it,
I have decided to up the dose from today?
Is anyone else feeling the beginnings of sad again?
God bless Debbie x
wooltonian
#2 Posted : 21 August 2017 07:20:44(UTC)
wooltonian

Rank: Advanced Member

Groups: Registered
Joined: 18/01/2012(UTC)
Posts: 156
United Kingdom
Location: Liverpool

Was thanked: 11 time(s) in 8 post(s)
Sorry to hear you're having a tough time, Debbie. After a nice spring, the summer has been mixed, to say the least -- some nice days, but a lot of rain. You have to pick your moments to sit out or go for a walk. Personally, I don't mind it not getting light quite so early in the morning, but I know that some people with SAD start to struggle as early as August / September. I'm lucky in that my SAD doesn't kick in until November.

Did you increase the dose of Citalopram to 20mg? I know from having taken it previously that 20mg is a pretty standard dose (my doctor used to call 20mg the 'lowest therapeutic dose'), so don't worry that you'll be on a 'high' dose.

I hope you start to feel a bit better soon.

x

debbie
#3 Posted : 21 August 2017 17:03:40(UTC)
debbie

Rank: Advanced Member

Groups: Registered
Joined: 11/02/2011(UTC)
Posts: 244
Woman
United Kingdom
Location: radcliffe manchester

Was thanked: 5 time(s) in 5 post(s)
Hi wooltonian,
Thank you for your reply
Yes I increased the citalopram to 20 mg from 10 mg last Tuesday,
I have noticed an slight improvement in my moods,
The doctor said allow around 4 weeks for the higher dosage to work,

Normally my sad starts mid September, but this year it's been earlier, after a troublesome winter
I think 20 mg is more suited to me, 10 is quite low and was got getting much benefit,

I have managed to feed the ducks and swans and had days to southport, which increased my mood, so that was okay, and in September the usual haunt awaits the Isle of Wight, I find more sun there!
Than good olde north west,

Hope you are well,
Debbie x
PurpleIvy
#4 Posted : 31 August 2017 12:01:37(UTC)
PurpleIvy

Rank: Advanced Member

Groups: Registered
Joined: 16/03/2005(UTC)
Posts: 983

Was thanked: 1 time(s) in 1 post(s)
Hi Debbie, I understood the therapeutic dose of Citalopram to be 20mg for depression, lower dose used for Anxiety, but I may be wrong. Hope that you are feeling better now.
debbie
#5 Posted : 01 September 2017 18:30:57(UTC)
debbie

Rank: Advanced Member

Groups: Registered
Joined: 11/02/2011(UTC)
Posts: 244
Woman
United Kingdom
Location: radcliffe manchester

Was thanked: 5 time(s) in 5 post(s)
Hi purple ivy
Thank you for your reply,
I am feeling much brighter in myself thanks to the higher dose of citalopram
I am seeing my doctor this month to check on my progress,
Just hope we can gave some sunshine before the nights draw in!
God bless
Debbie x🌝☀️
Rss Feed  Atom Feed
Users browsing this topic
Guest (3)
Forum Jump  
You cannot post new topics in this forum.
You cannot reply to topics in this forum.
You cannot delete your posts in this forum.
You cannot edit your posts in this forum.
You cannot create polls in this forum.
You cannot vote in polls in this forum.

Powered by YAF | YAF © 2003-2017, Yet Another Forum.NET
This page was generated in 0.130 seconds.